On irregular sampling in Bernstein spaces

Alexander Olevskii, Alexander Ulanovskii

Research output: Contribution to journalArticlepeer-review

Abstract

We obtain sharp estimates for the sampling constants in Bernstein spaces when the density of the sampling set is near the critical value.

Original languageEnglish
Pages (from-to)47-50
Number of pages4
JournalComptes Rendus Mathematique
Volume353
Issue number1
DOIs
StatePublished - 1 Jan 2015

Fingerprint

Dive into the research topics of 'On irregular sampling in Bernstein spaces'. Together they form a unique fingerprint.

Cite this